MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS
Model Number 130790048
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that one of the top flutes of the metaglene screw broke off while the surgeon was turning the screw.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
DXTEND SCREW LOCK D4.5X48MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10324193
Report Number1818910-2020-16881
Device Sequence Number2951262
Product Code HSD
UDI-Device Identifier10603295027874
UDI-Public10603295027874
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130790048
Device Catalogue Number130790048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date07/25/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR